# SDR ALGAR52711N463

- Difficulty date: May 27, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N524AL
- Make and model: Bell 407
- Aircraft serial: 53211
- Aircraft time: 14,491 hours
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Mast
- Part number: 407040038111
- Part serial: N463
- Condition: Corroded
- Location: Main Rotor
- Part time: 1,796 hours, 8,577 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND IN AREA OF TUNGSTEN CARBIDE WHERE MAIN ROTOR LOWER CONE CLAMPS.
